advertisement
Question
Posted by: Veron | 2008/06/13

Theoplus 200mg and Cilift 20 mg

My mother is 82 years old and has been put on Theoplus 200 mg and Cilift 20 mg and she has become very ill since starting this medication and I thing she may be allergic to it. What side effects do these tablets have and what other options are there?

Thank you

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I suggest that you read the inserted information leaflet, as the side-effects and contra-indications are stipulated. Cilift is a safe product but I think the reason for her side-effects, is the Theoplus that she is taking. I recommend that she uses inhalers instead of Theoplus.

Consult her GP regarding the medication.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement